Rifampicin-induced lichenoid eruptions

Shahul, Hameed Aboobackar and Manu, Mohan K and Mohapatra, Aswini Kumar and Mathew, Mary (2014) Rifampicin-induced lichenoid eruptions. BMJ Case Reports. pp. 1-2.

[img] PDF
Rifampicin-induced lichenoid eruptions-Manu.pdf - Published Version
Restricted to Registered users only

Download (631kB) | Request a copy

Abstract

Lichenoid eruptions account for 10% of cutaneous adverse drug reactions (CADR) during antitubercular therapy. The incidence rate ofrifampicin-induced CADR is about 1.23%.However, to the best of our knowledge, reports ofrifampicin-induced lichenoid drug eruptions are extremely rare.

Item Type: Article
Uncontrolled Keywords: Rifampicin; lichenoid eruptions; cutaneous drug reaction.
Subjects: Medicine > KMC Manipal > Pathology
Medicine > KMC Manipal > Pulmonary Medicine
Depositing User: KMC Manipal
Date Deposited: 27 Oct 2014 04:21
Last Modified: 27 Oct 2014 04:21
URI: http://eprints.manipal.edu/id/eprint/140925

Actions (login required)

View Item View Item